Show simple item record

dc.contributor.authorBonanno, Gabriele
dc.contributor.authorD’Aguì, Giuseppina
dc.contributor.authorO’Regan, Donal
dc.date.accessioned2018-09-20T16:01:19Z
dc.date.available2018-09-20T16:01:19Z
dc.date.issued2016-01-01
dc.identifier.citationBonanno, Gabriele; D’Aguì, Giuseppina; O’Regan, Donal (2016). A local minimum theorem and critical nonlinearities. Analele Universitatii "Ovidius" Constanta - Seria Matematica 24 (2), 67-86
dc.identifier.issn1844-0835
dc.identifier.urihttp://hdl.handle.net/10379/10473
dc.description.abstractIn this paper the existence of two positive solutions for a Dirichlet problem having a critical growth, and depending on a real parameter, is established. The approach is based on methods which are totally variational, unlike the fundamental result of Ambrosetti, Brezis and Cerami where a clever combination of topological and variational methods is used in order to obtain the same conclusion. In addition, a numerical estimate of real parameters, for which the two solutions are obtained, is provided. Our main tool is a local minimum theorem.
dc.publisherWalter de Gruyter GmbH
dc.relation.ispartofAnalele Universitatii "Ovidius" Constanta - Seria Matematica
dc.subjectcritical growth
dc.subjectnonlinear differential problem
dc.subjectvariational methods
dc.subjectpalais-smale condition
dc.subjectlocal minimum
dc.subjectvariational principle
dc.subjectelliptic problems
dc.subjectfunctionals
dc.titleA local minimum theorem and critical nonlinearities
dc.typeArticle
dc.identifier.doi10.1515/auom-2016-0028
dc.local.publishedsourcehttp://www.degruyter.com/downloadpdf/j/auom.2016.24.issue-2/auom-2016-0028/auom-2016-0028.xml
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record